View Full Version : next hurdle effexor
Well i think they are working the effexor but when i wake up in the morning im sweaty and panicky and my head feel yuk and my body i buzzing i think its part of the side effects of this drug i had it yesterday morning and had to take a xanax and again this morning its like my body is crying out for the drug because it has worn down in my system over night bloody hell what the fuck im gonna ring dr today maybe it will lesson as the drug builds up in my body oh hell i dont know
im not a bloody dr looking for answers but i can tell this much i cant function like this. Its my 5 th day on effexor 75 mg in the morning
love and healing hugs gayls
02-21-2008, 05:32 PM
You have my up most respect and admiration for being as strong as you clearly are. Its real tough when you have to take something for panic and anxiety and then the side effects are panic and anxiety at a higher level .....ive been there my friend.
Im no dr but im sure it will take a couple of weeks to settle down at least those sweats and panic in the morning are awfull. ( i took cyprimil and got exactly what your getting now) but i couldnt tolorate so had to come off.
Hang in there gayl im sure it will settle soon
thanks for the words of encourgement my friend im awaitng call from dr. see you in chat
love and healing hugs
Just want to say hang in there http://i130.photobucket.com/albums/p251/dino_042/DameEdna.jpg :lol: :lol: http://i130.photobucket.com/albums/p251/dino_042/gday.gif
Seriously hun thinking of you and i hope this cheers you up a wee bit :)
:) hiya and thx for replying to my post. Well.... They did work for me for a bit and I did lose weight on them (yee harr!) but unfortunately they didn't work for me so last week the doc put me on prozac and told me to wean off the effexor. I was weepy and anxious and after a week I couldn't stop shaking or panicking so if you are having any difficulty I'd come off them before you get addicted... I had to go to the docs in tears cos I thought I was going mad but apparantely it was withdrawals :( I'm currently trying to come off them real slow but it isn't pleasant... thankfully the prozac are numbing the effects a bit. I researched on the internet and apparantely it has something related to amphetamine in it so that's why they give you a buzz. If you are unsure about anything deffo speak to your doc about it hunnie, hope you start feeling better soon x
Wishing you all the best on the med, I Tryed All So I
Got No Advice Other Then, Hang In Chin Up,, And I
Hope All Goes Well With The Meds, Take Care Of You
My Aussie Mate Ill Send You A Nice Angel to watch over
You ;) http://i147.photobucket.com/albums/r307/freecommenttags/Angels/93301e8uakoee9e.gif ('http://www.freecommenttags.com')
lvs cheer xxxxxx
02-24-2008, 09:59 AM
Gayl im sorry your going through this with meds i did to when first on mine took a long time to settle but worth it now i take escitalopram though so not sure about effexor. Keep your chin up though
Powered by vBulletin® Version 4.2.0 Copyright © 2013 vBulletin Solutions, Inc. All rights reserved.